Liu, V. C. and Vaidyanathan, P. P. (1990) On factorization of a subclass of 2-D digital FIR lossless matricesfor 2-D QMF bank applications. IEEE Transactions on Circuits and Systems, 37 (6). pp. 852-854. ISSN 0098-4094 http://resolver.caltech.edu/CaltechAUTHORS:LIUieeetcs90
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:LIUieeetcs90
The role of one-dimensional (1-D) digital finite impulse response (FIR) lossless matrices in the design of FIR perfect reconstruction quadrature mirror filter (QMF) banks has been explored previously. Structures which can realize the complete family of FIR lossless transfer matrices, have also been developed, with QMF application in mind. For the case of 2-D QMF banks, the same concept of lossless polyphase matrix has been used to obtain perfect reconstruction. However, the problem of finding a structure to cover all 2-D FIR lossless matrices of a given degree has not been solved. Progress in this direction is reported. A structure which completely covers a well-defined subclass of 2-D digital FIR lossless matrices is obtained.
|Additional Information:||© Copyright 1990 IEEE. Reprinted with permission. Manuscript received April 11, 1989; revised June 29, 1989. This work was supported in part by the National Science Foundation under Grant DCI 8552579 and under Grant MIP 8604456. This letter was recommended by Associate Editor T.R. Vaidyanathan.|
|Subject Keywords:||digital filters; matrix algebra; network synthesis; signal processing|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||03 Sep 2008 23:45|
|Last Modified:||26 Dec 2012 10:15|
Repository Staff Only: item control page